Doctor insights on:
Haldol Decanoate 100 Mg
Tolerating?: Everyone has a different tolerance to medications. Both of the above can be very sedating. For those with a high tolerance sedation is not an issue. Unless you have liver or kidney disease these doses are not excessive. Again ck with your dr about making adjustments if you are too sedated and do not drive or operate dangerous machinery. ...Read more
I was prescribed Prozac 40 mg, Ritalin 10 mg, Concerta 108 mg, Remeron 30 mg and Risperdal 3 mg. Is this number of drugs safe?
Depends...: on what you and your doctor decide together. There are theoretically some interactions among the drugs you've listed, but that doesn't necessarily mean that you will experience them. It's difficult to know all of the possible interactions when you have this many medications in combination. Some of the drugs' metabolism could be affected or you may have increased risk of side effects. ...Read moreSee 1 more doctor answer
Does haldol (haloperidol) decanoate 100 mg take 15 weeks to completely be eliminated because it's half life is three weeks?
rule of 5's: Typically, half life elimination is governed by multiplier of 5, so if half-life is 3 wks, full elimination would be of course 15 weeks. That is indeed a long time, and i suspect that the true drug elimination half-life is shorter for your haldol, (haloperidol) as mechanistically, the duration is not the true half-life. ...Read more
Taking 1000 mgs Depakote 10 mgs Valium 10 mgs Ambien at bed time. Can i still take 5 mgs of saphris (asenapine)?
Ask your doctor: Dd your doctor prescribe these to be taken all at once? The combo of valium and Ambien is deadly. Please don't take them together tonight, and call your doctor in the morning. As for Depakote and saphris, (asenapine) do take these as going without could cause a relapse of your bipolar disorder. Be well. ...Read more
May be subjective: You may find that 10mg Librium is not as effective as 10mg of valium since they are not equivalent. However, such medications are prescribed based on symptom relief which is subjective so it may be enough in some people. Talk to a psychiatrist to get an answer tailored to your specific situation. ...Read more
1st i took prozac (fluoxetine) alone then (prozac (fluoxetine) (fluoxetine) twice daily +resperidal 1 mg + anafranil 75 mg twice daily ) also no effect , finally i took (prozac (fluoxetine) (fluoxetine) twice daily +effexor xr ) with no effect !!!
Psychiatric Meds: Don't know what your diagnosis it - so can't make too much of a comment. However, some psychiatric conditions require complex titrations to achieve the desired goal. ...Read more
Monitor your weight: There is no way to predict what exact dose will have a particular side, eg, weight gain, with Risperidal (risperidone). You may have no weight gain. Best to keep track of your weight. If you've gained 5+ lb and can't explain why, discuss with prescribing doctor. Dose may be adjusted or alternative med considered. Eating healthy and regular exercise are also important to control weight. I hope this helps. ...Read more
Bipolar 1w/psychosis, 27 male, 9 yr dx, how long until Latuda (lurasidone) 80 mg side effects to subside? On lithium risperdal klonopin inderal.
Call your psychiatrist : UR on many medications, that may have potential side effects with each other. So if you're experiencing one week of psychosis with your bipolar condition, your psychiatrist or Dr. needs to be aware of this, so they can help you further. They may need to have you go to the hospital. So they can titrate doses, and wean you off of certain medications , and allowed you to rest safely. ...Read more
It certainly can: Trazodone is one of my favorite medications to help sleep. It is nonaddicting and safe for most people. But any sedating medication can give you the "munchies": craving sweets and carbohydrates. If you're not craving carbs, the trazodone is probably not the problem. Eat properly: no matter what, avoid sweets (especially sweetened drinks), junk food, cookies, candy, & simple starches like potatoes. ...Read moreSee 1 more doctor answer
Max 400mg/day in adu: Although max dose of vistaril (hydroxyzine) is 400mg/day in adults, every one is different. Some common side effects are drowsiness, fatigue headache constipation. Report any irregular/fast heart beat, difficulty urinating, slurred speech or tremor to your doctor as soon as possible. Vistaril (hydroxyzine) starts it action in 15-60 mins after a dose / keeps working for~4-6hrs then out of the system 14-25 hrs. Drink lots water. ...Read more
Can i take 1000 mgs Depakote 10 mgs Valium 25 mgs doxepin and 300 mgs Trileptal together at bed time?
There is a drug : Interaction between trileptal and valium. Valium blood levels rise in the presence of trieptal, so it is generally recommended practice to lower the valium dose while on trileptal. All of the other medications are safe to be taken together. I would not take the full 25 mg of valium along with the combination however. Talk to your prescribing physician about this. Best wishes. ...Read more
Which causes asthenia after not taking; 1-Haloperidol
Can I takeup to a 325 mg dose of a magnesium w/these daily medications? 20 mg viibryd, (vilazodone hydrochloride) 25 mg atenolol, 0.5 mg clonazepam, 100 mg gabapentin 50 mg tra
Yes: there are no contraindications with any medication, as far as I know. Magnesium is found in many foods, and magnesium deficiency has become more common, particularly with use of drugs like omeprazole (Prilosec), esomeprazole (Nexium) and similar drugs which markedly reduce stomach acid and impede magnesium absorption. ...Read more
I've been taking Prozac 10 mg for 20 years. Lorazepam 1 mg 3 times a day. Adding Wellbutrin (bupropion) is it safe?
Lexapro Abilify (aripiprazole) + wt: Lexapro can cause weight gain. It is generally not an early effect. Ssri related weight gain tends to come on after six months to a year of use. However, Abilify (aripiprazole) can cause weight gain. Of the two that would indeed be the more likely culprit. Do not stop any of your medication without discussing it with your prescribing physician first. Best wishes. ...Read more